| Catalog Number |
0066420 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The breakage appears to be attributed damage from shipping and handling.Immucor monitors complaints of broken vials via tracking & trending.The immucor internal report record number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2019 a customer reported that they cut their finger on broken vial of anti-d (monoclonal blend).